# SDR UIEA2023050400403

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, LOWER SURFACE, BODY SPLICE PLATE, STRINGER L-6 AREA WITH FUEL LEAK(  LH WING LOWER SURFACE BODY   SPLICE PLATE STRINGER L-6 AREA WITH FUEL   LEAK WAS REPAIRED AND THE TEST WAS SATISFACTORY.  )
